# SDR DXTA2009042103609

- Difficulty date: April 20, 2009
- Submitted: April 21, 2009
- Operation: Air carrier
- Aircraft: N905QS
- Make and model: Cessna 750
- Aircraft serial: 7500105
- Aircraft time: 3,596 hours, 5,812 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

RED " NO TAKE-OFF " CAME ON  DURING BEGINNING OF T/O ROLL-SPEED LESS THAN 30KTS. (MESSAGE DOES NOT COME WHEN THROTTLES ARE INITIALLY PUT IN T/O POSITION, ACFT HAS TO BE MOVING FOR MESSAGE TO COME ON).   CONTACTED PILOTS TO GET FUEL LOAD 3200 LBS POWER TO TAKE OFF TAXIED ACFT AND HAD INTERMITTENT LOW FUEL QUANTITY MESSAGE FLICKER FOLLOWING ON NO TAKE OFF PHASE CW ABORT TAKE OFF WITH PILOTS. DUPLICATED SQUAWK ADDED FUEL LOADED TO 4900 LBS, CW ABORTED TAKE OFF, OPS CHECKED GOOD CW A SECOND ABORTED TAKE OFF OPS CHECKED GOOD IAW MM 31-52-00 FUEL LOAD WAS TOO LOW CAUSING A SLASHING UNDER LOW LEVEL SWITCHES.
